A simple proof of the $p$-adic version of the Sobolev embedding theorem
Commun. Korean Math. Soc. 2010 Vol. 25, No. 1, 27-36
https://doi.org/10.4134/CKMS.2010.25.1.27
Printed March 1, 2010
Yong-Cheol Kim
Korea University
Abstract : We give a simple proof of certain mapping properties of the $p$-adic Riesz potential and Bessel potential, and the $p$-adic version of the Sobolev embedding theorem obtained in [6].
Keywords : $p$-adic vector space, the $p$-adic Riesz and Bessel potential, Sobolev embedding theorem
MSC numbers : 11S80, 11K70, 11E95
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd